Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 14 found articles
 
 
  Local Topological Structure in the LUC-Compactification of a Locally Compact Group and its Relationship with Veech's Theorem
 
 
Title: Local Topological Structure in the LUC-Compactification of a Locally Compact Group and its Relationship with Veech's Theorem
Author: Budak, Talin
Pym, John
Appeared in: Semigroup forum
Paging: Volume 73 (2006) nr. 2 pages 159-174
Year: 2006
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands